Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 735825, 11 pages
Research Article

Periodicity in a Class of Systems of Delay Difference Equations

College of Mathematics and Econometrics, Hunan University, Changsha, Hunan 410082, China

Received 5 July 2011; Accepted 23 August 2011

Academic Editor: J. Biazar

Copyright © 2011 Zhijian Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhijian Wei, “Periodicity in a Class of Systems of Delay Difference Equations,” Journal of Applied Mathematics, vol. 2011, Article ID 735825, 11 pages, 2011. doi:10.1155/2011/735825